# SDR DHL9872004D

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: 654130116
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RT WING TRAILING EDGE FALSE SPAR  VERTICAL ATTACH BRACKED FOR THE NR 5 FLAP TRACK  IS CRACKED.  REPLACED BRACKET PER SRM 51-30-2 N/R 2891.
